# SDR HEEA0011139

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skidtube
- Part number: 412050015109
- Condition: Corroded
- Location: Lt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SKID TUBE IS CORRODED.  (BEYOND LIMITS .033)
